# SDR AWXA200501469

- Difficulty date: November 1, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED SKIN SEPARATED AT AFT IB CORNER OF THE RT OB AFT FLAP ASSEMBLY, UPPER AND LOWER SURFACE, FROM WBL 230.28R TO WBL 232.38R. MAINTENANCE REMOVED DISBONDED SKIN FROM UPPER AND LOWER SURFACE IAW SRM 51-70-10-2R4 FIG 203.  FABRICATED REPAIR FILLERS AND DOUBLERS IAW SRM 51-70-10-2R4 FIG 203.  BONDED REPAIR PARTS TO THE UPPER AND LOWER SURFACE OF THE RT OB AFT FLAP ASSEMBLY FROM WBL 230.28R TO WBL 232.38R IAW SRM 51-70-10-2R4.
